I am currently tapering off lexapro and I am on Effexor, but I have only been reducing it by 5mg at a time and every time I have reduced it I have started to feel even more depressed. Is this normal or possible? I honestly think lexapro made my depression worse and it frustrates me why, I don't even know if I needed to go on antidepressants thinking back now.
Hi; Kyle Yes it is hard to tell at times but most of these like the Effexor work both for depression and anxiety and it is a fine line between the two But yes while you are on the switch here this can happen you have to just fight it out but normally about 2 weeks from the time you started the Effexor it should start to get better and maybe a bit more due to you are coming off of Lexapro . yes, it does not sound like it but even the withdrawal of 5 mg of Lexapro is more than you think so it could really be noticeable. You will be okay try to ride it out I am sorry you have to go thru this but it is very common because it is kind of a hit and miss thing until they get their right medication going for you remember this is also what makes you a bit edgier or more anxiety for the first couple of weeks just know this will go away normally in a few weeks and hopefully you will feel better just takes time. and you can do it. Chuck1957 feel free to write back if you need anything.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2014 • 3 answers
Posted 16 Dec 2015 • 5 answers
Posted 3 Aug 2016 • 0 answers
Major Depressive Disorder - Is this withdrawal from stopping Lexapro? I'm on 20 mg Prozac (generic)?
Posted 9 Feb 2017 • 0 answers
Posted 27 Oct 2017 • 1 answer